MAUDE Adverse Event Report: MAKO SURGICAL CORP. FEMORAL TRIAL STD RM/LL SIZE 7; PROSTHESIS, KNEE PATELLOFEMOROTIBIAL, PARTIAL, SEMI-CONSTRAINED, CEMENTED, POLY

MAKO SURGICAL CORP. FEMORAL TRIAL STD RM/LL SIZE 7; PROSTHESIS, KNEE PATELLOFEMOROTIBIAL, PARTIAL, SEMI-CONSTRAINED, CEMENTED, POLY
Catalog Number 170517
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/04/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
There have been no other events for the lot referenced.If additional information is received, it will be provided in a supplemental report upon completion of the investigation.
 
Event or Problem Description
Slap hammer screw broke off into the uni femur trial.Slap hammer end broke off into the uni femur trial.
 
Additional Manufacturer Narrative
An event regarding crack/fracture of a mako slaphammer involving a mako trial was reported.Conclusions: it was reported that the tip of the slaphammer had fractured, with the fractured tip screwed into the trial.Based on the information provided there is no indication or allegation that the device reported in this investigation may have contributed to the event.No further investigation is required at this time.If additional information becomes available to indicate further evaluation is warranted, this record will be reopened.
 
Event or Problem Description
Slap hammer screw broke off into the uni femur trial.

Brand Name
FEMORAL TRIAL STD RM/LL SIZE 7
Common Device Name
PROSTHESIS, KNEE PATELLOFEMOROTIBIAL, PARTIAL, SEMI-CONSTRAINED, CEMENTED, POLY
Manufacturer (Section D)
MAKO SURGICAL CORP.
2555 davie road
fort lauderdale FL 33317
MDR Report Key8470419
Report Number3005985723-2019-00268
Device Sequence Number1315038
Product Code NPJ
UDI-Device Identifier00848486003609
UDI-Public00848486003609
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K090763
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/10/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number170517
Device Lot Number2362021
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/20/2019
Initial Date Received by Manufacturer 03/04/2019
Supplement Date Received by Manufacturer05/13/2019
Initial Report FDA Received Date04/01/2019
Supplement Report FDA Received Date06/10/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;